# SDR RAIA00309236

- Difficulty date: September 4, 2003
- Submitted: September 14, 2003
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 10,003 hours, 9,403 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Dirty
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

THRUST REVERSER DISAGREE MESSAGE. MAINTENANCE CLEANED BOTH STOW SWITCHES.
